The integration of a linear second-order differential equation with a variable coefficient
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 122-125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_4_a15,
author = {N. A. Pan'kin},
title = {The integration of a~linear second-order differential equation with a~variable coefficient},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {122--125},
year = {1959},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_4_a15/}
}
N. A. Pan'kin. The integration of a linear second-order differential equation with a variable coefficient. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 122-125. http://geodesic.mathdoc.fr/item/IVM_1959_4_a15/